Best to seek in person TODAY visit with Urgent Care or your surgeon. Appears as a contact dermatitis!
I'm puzzled by this white discoloration in your chest. Usually, when we see a contact dermatitis especially secondary to the prep solution the rash, which is usually red and somewhat raised, extends onto the area of the breast and below it. I would recommend that you see a dermatologist. Good luck.
What I see on the photos appears to be striae (stretch marks) that can be seen following placement of large implants in a person with tight skin. It is always a possibility. I would suggest more support, treating the skin with oil to allow the skin to accommodate the implants and discussing early treatment with fractional CO2 that has been shown to offer some relief from the stretch mark appearance.
Best of Luck
It looks as if you are possibly having an allergic reaction to something, could be clothing, soaps, medications. Any number of things can cause this. I recommend you call your Surgeon and make them aware and follow their instructions.
Thanks for your question. I would bet that you have some sort of a reaction to something touching your skin. It could be a new product, new clothing, new medication, etc. It does not look like an infection of any type from the photos. You should let your surgeon take a look, and perhaps referral to a dermatologist for the best answer. I'm sorry to hear this is bothering you.